# SDR HEEA0014114

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: HCBXL
- Make and model: Bell 206L-1
- Aircraft serial: 45219
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower Impeller
- Part number: 206061432109
- Condition: Corroded
- Location: Cooler Fan
- Component: 206040370103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER IMPELLER HAS EXCESSIVE CORROSION. SCRAPPED AND REPLACED WITH NEW ASSY.
